Translator Disclaimer
2008 Convergence of solutions of a semilinear parabolic equation to selfsimilar solutions of the linear heat equation
Marek Fila, Michael Winkler, Eiji Yanagida
Adv. Differential Equations 13(11-12): 1131-1149 (2008).

Abstract

We find the rate of convergence of solutions of a semilinear parabolic equation to selfsimilar solutions of the linear heat equation. In particular, we show that the rate is not affected by the nonlinearity for some range of parameters, while in a complementary range the rate depends explicitly on the nonlinearity.

Citation

Download Citation

Marek Fila. Michael Winkler. Eiji Yanagida. "Convergence of solutions of a semilinear parabolic equation to selfsimilar solutions of the linear heat equation." Adv. Differential Equations 13 (11-12) 1131 - 1149, 2008.

Information

Published: 2008
First available in Project Euclid: 18 December 2012

zbMATH: 1178.35068
MathSciNet: MR2483133

Subjects:
Primary: 35K58
Secondary: 35B40, 35C06, 35K05, 35K15

Rights: Copyright © 2008 Khayyam Publishing, Inc.

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.13 • No. 11-12 • 2008
Back to Top